# SDR ASOA2014122311934

- Difficulty date: November 23, 2014
- Submitted: December 23, 2014
- Operation: Air carrier
- Aircraft: N754EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10173
- Aircraft time: 25,408 hours, 17,862 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 310-349
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT  BS 310 - 349 FOUND CORRODED .  REMOVED AND REPLACED THE FLOOR SUPPORT IAW SRM 51-42-000-001-001-A01, 51-42-21-001-001-A01 AND 51-41-02-001-001-A01.
